# SDR WWMA9800041

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 2613 · Overheat Detection
- Part: Test Panel
- Part number: 7239019506
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, LEFT TAILPIPE HOT LIGHT WOULD NOT TEST.  REPLACED SERVICABLE OVERHEAD TEST PANEL NR 1.
